# SDR SWAA2018082024350

- Difficulty date: July 27, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A91101
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 (544AB) FORWARD FLAP TRACK FAIRING CRACKED ON INNER SURFACE.  R&R FAIRING PER SRM.
